# SDR PIDR2006018

- Difficulty date: August 14, 2006
- Submitted: September 15, 2006
- Operation: General aviation
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 43,357 hours, 24,764 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES IN THE RIGHT REAR SPAR AT STA 224.14 (AT THE LANDING GEAR BEAM O/B ATTACH FITTING) CRACKED.  REAMED ONE HOLE PER BOEING SB 737-1216R2 AND REAMED SECOND HOLE AND INSTALLED A FREEZE PLUG PER BOEING MESSAGE 1-210954789-9 WITH FAA APPROVED 8100-9 DATED 24 AUG 2006.
